5weeks post laser resurfacing and redness and heat getting worse

  • AmericanExpat
  • Riyadh, SA
  • 7 months ago

I am now 5 weeks post CO2 laser resurfacing. I am very fair and had a lot of redness. Derm started me on steroid cream at 1 week. It seemed to help for some time and around 4 weeks just when I thought the worst was over, I started to get very red and hot again. Derm told me to continue with steroid cream and added Rosex. Nothing seems to help now except some fresh aloe applications. The steroid cream just seems to make it worse. Not sure what to do. Discontinue everything? Add oral steroids or antibiotics? I had the same procedure 3 years ago and was red for 2 months but heat was gone after few weeks. I am wondering if all this treatment is just making it worse. Would appreciate any advice. Thanks.

Comments (1)

Just checking in to see if you resolved the issue with redness?
Reply